# SDR CA030620005

- Difficulty date: June 20, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 79,535 hours
- Engine: Allsn 501D13D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH INTO YELLOW, HYD SYSTEM FAILURE.  MANUAL GEAR EXTENTION CARRIED OUTAND A/C LANDED WITH OUT DIFFICULTY.  LT GEAR BLOW BACK VALVE FOUND FAILED (CAP BURST), REPLACED IAW MM AND A/C RETURNED TO SERVICE
